# SDR ASAA2016020115234

- Difficulty date: February 1, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 22,338 hours, 6,713 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Condition: Overheated
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT ON CLIMBOUT.  FOLLOWED QRH, LIGHT REMAINED OFF FOR DURATION OF FLIGHT.  ACFT GROUNDED.  REF FIM 30-41, TASK 801.  WHCU BITE TEST PASSED, NO FAULTS FOUND.  GROUND VERIFICATION WAS SUCCESSFUL.
